CONVERGENCE OF SUCCESSIVE APPROXIMATIONS FOR EQUATIONS WITH NORMAL OPERATOR
Abstract
The article deals with normal linear operators B with a unit spectral radius in Hilbert spaces, for which the successive approximations xn+1 = Bxn + f with an arbitrarily initial approximation x0 converge to a solution of the equation x = Bx + f (under condition that these solutions exist). Sufficient conditions for the convergence of successive approximations on subspaces of source-wise represented functions and in weakened norms are established. The behavior of residuals and corrections of these approximations is studied, too. Moreover, the behavior of “approximate” successive approximations is also investigated.
About the Authors
P. P. ZABREIKOBelarus
A. V. MIKHAILOV
Belarus
References
1. Красносельский, М. А. О решении методом последовательных приближений уравнений с самосопряжёнными операторами / М. А. Красносельский // Успехи мат. наук. – 1960. – Т. XV, вып. 3(93). – C. 161–165.
2. Забрейко, П. П. Теорема М. А. Красносельского и некорректные линейные задачи с самосопряжённым оператором / П. П. Забрейко, О. В. Матысик // Докл. НАН Беларуси. – 2014. – T. 58, № 5. – C. 12–17.
3. Забрейко, П. П. Теорема М. А. Красносельского и итерационные процедуры решения некорректных задач с самосопряжёнными операторами / П. П. Забрейко, О. В. Матысик // Докл. НАН Беларуси. – 2014. – T. 58, № 6. – C. 9–14.
4. Забрейко, П. П. Об обобщении теоремы М. А. Красносельского на несамосопряжённые операторы / П. П. Забрейко, А. В. Михайлов // Докл. НАН Беларуси. – 2014. – Т. 58, №. 2. – С. 16–21.
5. Приближенное решение операторных уравнений / М. А. Красносельский [и др.]. – М.: Наука: Глав. ред. физ.- матем. лит., 1969. – С. 455.
6. Рисс, Ф. Лекции по функциональному анализу / Ф. Рисс, Б. Секефальви-Надь. – М.: Мир, 1979. – C. 587.
7. Данфорд, Н. Линейные операторы. Общая теория / Н. Данфорд, Д. Т. Шварц. – М.: Изд. иност. лит., 1962. – C. 896.
8. Халмош, П. Гильбертово пространство в задачах / П. Халмош. – М.: Мир, 1970. – C. 352.
9. Данфорд, Н. Линейные операторы. Спектральная теория / Н. Данфорд, Д. Т. Шварц. – М.: Мир, 1966. – C. 1064.